# SDR REXA2016110902211

- Difficulty date: November 9, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 27,076 hours, 24,453 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deformed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN MASK AT ROW 2AB IS DEFORMED AND MISSING A VALVE GUARD.  REMOVED AND REPLACED PASSENGER O2 MASK AT ROW 2AB IAW AMM 35-21-09 PN ON 289-601-066-1.
